We deal with entropy solutions to degenerate elliptic equations of the form
where the Carathéodory function satisfies degenerate coercivity condition
and controllable growth condition
for almost all and all . We let , , , we let and belong to some Marcinkiewicz spaces, and we give some regularity properties for entropy solutions. We derive a generalized version of Stampacchia’s lemma in order to prove the main theorem.
"REGULARITY FOR ENTROPY SOLUTIONS TO DEGENERATE ELLIPTIC EQUATIONS WITH A CONVECTION TERM." Rocky Mountain J. Math. 53 (5) 1469 - 1487, October 2023. https://doi.org/10.1216/rmj.2023.53.1469